Open Access
Translator Disclaimer
August 2011 A note on a maximal Bernstein inequality
Péter Kevei, David M. Mason
Bernoulli 17(3): 1054-1062 (August 2011). DOI: 10.3150/10-BEJ304

Abstract

We show somewhat unexpectedly that whenever a general Bernstein-type maximal inequality holds for partial sums of a sequence of random variables, a maximal form of the inequality is also valid.

Citation

Download Citation

Péter Kevei. David M. Mason. "A note on a maximal Bernstein inequality." Bernoulli 17 (3) 1054 - 1062, August 2011. https://doi.org/10.3150/10-BEJ304

Information

Published: August 2011
First available in Project Euclid: 7 July 2011

zbMATH: 1225.60032
MathSciNet: MR2817617
Digital Object Identifier: 10.3150/10-BEJ304

Keywords: Bernstein inequality , dependent sums , maximal inequality , Mixing , partial sums

Rights: Copyright © 2011 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.17 • No. 3 • August 2011
Back to Top